Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Not really pain related

Sep 06, 2016 7:59 PM

Sorry but I have a question-

I started taking Ametriptyline in March for concussion headaches... Within two weeks I noticed weight gain. I gained 15-18 lbs!!! About two month ago I was removed from it because it wasn't doing any good. I had about a month off of any medication. I didn't change my diet or exercise plan and I went back to my original weight. About a month ago I was but on doxepin to help me sleep.. And I have gained 10-13 lbs back again... Has anyone else experienced this? I don't like it. Thank you in advanced🙂

Sep 06, 2016 8:51 PM

Yes unfortunately most medication have that horrible side effect. I'm sure almost all of us can relate and if or when anyone figures out how it reverse that side effect I'd live know.

Sep 06, 2016 11:57 PM

Ive had the same experience🤗 with gabapentin😚 and then also pregabalin/lyrica...🤔 i put on 20lbs🐪 within about 4weeks of starting this drug... 😉but it seems to fall away again as i reduce the dosage...😜its a heartbreaking side🐫 of many pain meds im afraid hunni 🤗

Sep 07, 2016 12:05 AM

For your headaches, try sundilc (general:clinoril) or for really bad migraines and you need something to knock you out try indomethacin but I want you it'll make you foggy for a day or 2 after

Sep 07, 2016 5:54 AM

Always talk to ur doctor tho sweetheart 🤗 the less drugs u take the less side effects to deal with 😙 at 15 u r still developing so always keep ur doctors informed of what u want to try as an alternative 🌹🌹🌹

Ready to start relieving your pain?

Join Community